MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. RESERVOIR 3ML MMT-332A; PUMP, INFUSION

MEDTRONIC PUERTO RICO OPERATIONS CO. RESERVOIR 3ML MMT-332A; PUMP, INFUSION
Model Number MMT-332A
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 10/07/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
 
Event or Problem Description
The customer reported via phone call that they were experiencing high blood glucose and no delivery alarm.Blood glucose level at the time of the incident was 600 mg/dl.Troubleshooting was unable to be performed since customer removed the reservoir already, but the customer insisted that it was a reservoir problem.The reservoir will not be returned for analysis.

Brand Name
RESERVOIR 3ML MMT-332A
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key9276403
Report Number2032227-2019-112728
Device Sequence Number10795343
Product Code FRN
UDI-Device Identifier00643169786547
UDI-Public(01)00643169786547(17)200528(10)HG1V915
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/28/2020
Device Model NumberMMT-332A
Device Catalogue NumberMMT-332A
Device Lot NumberHG1V915
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2019
Initial Report FDA Received Date11/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNOMED SET
Outcome Attributed to Adverse Event Other;
Patient Age61 YR
Patient Weight135